# SDR V0XD20200910004

- Difficulty date: October 6, 2020
- Submitted: October 9, 2020
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 38,172 hours, 30,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD MOUNT ON THE AFT SIDE OF FRAME 280 IS CORRODED OUT OF LIMITS.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON  W/O: 80889 W/C: 1169.
